# SDR 9608161221

- Difficulty date: April 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N221NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46579
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND THE CENTER ZONE EMERGENCY PROXIMITY FLOOR LIGHTS INOPERATIVE.  REPAIRED EMERGENCY LIGHT AT SEAT 12AB AND REPLACED THE BATTERY PACK.
